# SDR FDEA202007171563

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 70,713 hours, 27,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87111
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN NDT OPEN HOLE INSPECTION, TWO CRACK NDICATIONS NOTED IN LOWER INBOARD HOLE AT APPROX. 8 AND 4 O'CLOCK POSTIONS LOOKING AFT. BS 1640 FRAME STRINGER 14L.   ALL WORK ACCOMPLISHED IAW EA F-5310-T0355050 P1.
